# SDR VNAA0305021

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 19,947 hours, 17,410 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Emer Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW HAD A EMERGENCY PARKING BRAKE ACCUMULATOR CAS MESSAGE THAT WOULD NOT EXTINGUISH.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED TO ELM.  AT 50 FEET ABOVE GROUND ON LANDING THE MESSAGE EXTINGUISHED.  OUTSTATION MAINTENANCE INSPECTED AND SERVICED THE EMERGENCY PARKING BRAKE ACCUMULATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-12-00.  THE SYSTEM WAS CHARGED AND OPERATIONAL CHECKS WERE PERFORMED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
